# SDR CVGA20170601001

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N384JW
- Make and model: Lear 60LEAR
- Aircraft serial: 130
- Aircraft time: 8,976 hours, 6,662 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6839
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

THE NOSE WHEEL LIGHT DID NOT ILLUMINATE ON APPROACH. AN EMERGENCY WAS DECLARED AS PRECAUTION, AND THE AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE FOUND A INOPERATIVE BULB.
